On the truncated anisotropic long-range percolation on Z2 release_biarnd2pqrhxlmjd4h7mf6tvwi

by V Sidoravicius, D Surgailis, M.E Vares

Published in Stochastic Processes and their Applications by Elsevier BV.

Volume 81p337-349 (1999)

Archived Files and Locations

application/pdf  129.1 kB
file_dminqxqzrrcdznbh7luahebkfm
web.archive.org (webarchive)
core.ac.uk (aggregator)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1999
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0304-4149
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: f4611c0c-34d7-429a-95a2-1d53597b0c3d
API URL: JSON